# SDR USAA2013032600007

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 28,779 hours, 22,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY FLASHLIGHT, AFT AIRCRAFT, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPS CHECK NORMAL.
